Location of Repository

Symptomatic adrenal insufficiency during inhaled corticosteroid treatment

By L. Patel, J.K.H. Wales, M.S. Kibirige, A.A. Massarano, J.M. Couriel and P.E. Clayton

Abstract

Symptomatic adrenal insufficiency, presenting\ud as hypoglycaemia or poor weight\ud gain, may occur on withdrawal of corticosteroid\ud treatment but has not previously\ud been reported during inhaled corticosteroid\ud treatment. This case series illustrates\ud the occurence of clinically\ud significant adrenal insufficiency in asthmatic\ud children while patients were on\ud inhaled corticosteroid treatment and the\ud unexpected modes of presentation. General\ud practitioners and paediatricians need\ud to be aware that this unusual but acute\ud serious complication may occur in patients\ud treated

Year: 2001
OAI identifier: oai:eprints.whiterose.ac.uk:266

Suggested articles

Preview


To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.